RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 6, Pages 1269–1307 (Mi izv2260)  

This article is cited in 12 scientific papers (total in 13 papers)

Inseparable morphisms of algebraic surfaces

A. N. Rudakov, I. R. Shafarevich


Abstract: We prove that no regular vector field exists on an algebraic $K3$ surface defined over an algebraically closed field of finite characteristic.
Bibliography: 18 titles.

Full text: PDF file (3998 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:6, 1205–1237

Bibliographic databases:

Document Type: Article
UDC: 513.6
MSC: Primary 14J10, 14A10, 14J15; Secondary 14C20, 14N10, 14B05, 14F05, 14L15, 14H20, 14G13, 1
Received: 08.06.1976

Citation: A. N. Rudakov, I. R. Shafarevich, “Inseparable morphisms of algebraic surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 40:6 (1976), 1269–1307; Math. USSR-Izv., 10:6 (1976), 1205–1237

Citation in format AMSBIB
\Bibitem{RudSha76}
\by A.~N.~Rudakov, I.~R.~Shafarevich
\paper Inseparable morphisms of algebraic surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 6
\pages 1269--1307
\mathnet{http://mi.mathnet.ru/izv2260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=460344}
\zmath{https://zbmath.org/?q=an:0365.14008}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 6
\pages 1205--1237
\crossref{https://doi.org/10.1070/IM1976v010n06ABEH001833}


Linking options:
  • http://mi.mathnet.ru/eng/izv2260
  • http://mi.mathnet.ru/eng/izv/v40/i6/p1269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. A. N. Rudakov, I. R. Shafarevich, “Quasi-elliptic surfaces of type $K3$”, Russian Math. Surveys, 33:1 (1978), 215–216  mathnet  crossref  mathscinet  zmath
    2. A. N. Rudakov, I. R. Shafarevich, “Vector fields on elliptic surfaces”, Russian Math. Surveys, 33:6 (1978), 255–256  mathnet  crossref  mathscinet  zmath
    3. A. N. Rudakov, I. R. Shafarevich, “Supersingular $K3$ surfaces over fields of characteristic 2”, Math. USSR-Izv., 13:1 (1979), 147–165  mathnet  crossref  mathscinet  zmath  isi
    4. Richard Ganong, Peter Russell, “Derivations with only divisorial singularities on rational and ruled surfaces”, Journal of Pure and Applied Algebra, 26:2 (1982), 165  crossref
    5. William E. Lang, “On enriques surfaces in characteristicp. I”, Math Ann, 265:1 (1983), 45  crossref  mathscinet  zmath  isi
    6. Masayoshi Miyanishi, Peter Russell, “Purely inseparable coverings of exponent one of the affine plane”, Journal of Pure and Applied Algebra, 28:3 (1983), 279  crossref
    7. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Russian Math. Surveys, 39:1 (1984), 189–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. R. Ganong, P. Russell, “The tangent bundle of a ruled surface”, Math Ann, 271:4 (1985), 527  crossref  mathscinet  zmath  isi
    9. T Katsura, Y Takeda, “Quotients of abelian and hyperelliptic surfaces by rational vector fields”, Journal of Algebra, 124:2 (1989), 472  crossref
    10. Masayoshi Miyanishi, Tatsuya Nomura, “Finite group scheme actions on the affine plane”, Journal of Pure and Applied Algebra, 71:2-3 (1991), 249  crossref
    11. Reiko Ito, Toshiyuki Katsura, “A note on wild fibers of elliptic surfaces”, Journal of Pure and Applied Algebra, 109:2 (1996), 127  crossref
    12. Yoshifumi Takeda Nara, “False Hyperelliptic Surfaces with Section”, Math Nachr, 167:1 (2006), 313  crossref
    13. Mitsuru Kawazoe, “Multiple supersingular elliptic fibers on elliptic surfaces”, Journal of Pure and Applied Algebra, 204:3 (2006), 602  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:568
    Full text:207
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019